# SDR CA990310051

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 320115
- Condition: Failed
- Location: Fuel Heater
- Part time: 5,669 hours
- Component: Whittaker
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT DIVERTED DUE TO NR 2 ENGINE OIL TEMPERATURE BEING BEYOND LIMITS.  THE OVERTEMP WAS CAUSED BY A FAILED FUEL HEAT CONTROL VALVE.  THE VALVE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
